# SDR 2012FA0000435

- Difficulty date: June 25, 2012
- Submitted: June 25, 2012
- Operation: General aviation
- Aircraft: N617SR
- Make and model: Cirrus SR22
- Aircraft serial: 2551
- Aircraft time: 1,002 hours
- Engine: Cont IO550N
- Engine time: 1,002 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Contaminated
- Location: Engine
- Part time: 1,002 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINDING UPPER DECK LINE RUSTING INTERNALLY ON TORNADO ALLEY TURBO EQUIPPED ACFT. THE RUST CONSISTS OF BOTH LARGE AND SMALL PARTICLES THAT ARE EASILY DISLODGED.  ACFT THAT HAVE THIS CONDITION EXHIBIT RUST STAINS ON AND AROUND THE FUEL INJECTORS FOUND WHEN THE INJECTORS ARE REMOVED FOR CLEANING. THIS RUST COULD ACCUMULATE AND POSSIBLY CLOG THE FUEL INJECTOR AIR PASSAGES OVER TIME.  HAVE NOTICED THIS ON 2 DIFFERENT AIRCRAFT EQUIPPED WITH THE STC  SA10588SC AND SE10589SC.
